# SDR USAA070511

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C340597
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RBL 17, BETWEEN BS 947 AND 967, MULTIPLE AREAS OF FLOORBOARD ATTACH CLIPNUT.  REMOVED AND REPLACED WITH IDENTICAL PART PER SRM 51-10-02; CORROSION TASK C53-107-02, DEFECT SIZE: 1.250" BY 1.250".
